Illinois, 2016Hail and Damaging Winds in Illinois, June 20, 2016
June 20, 2016 · NWS LOT · 4 events in 2 counties and zones
Scattered strong to severe thunderstorms moved across northern Illinois during the afternoon of the 20th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered strong to severe thunderstorms moved across northern Illinois during the afternoon of the 20th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 20, 12:15 PM CST, 28 minutes earlier.
Area forecast discussion, Jun 20, 12:15 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
115 PM CDT MON JUN 20 2016
.UPDATE...1033 AM CDT
Mixed layer has increased this morning, with frequent gusts
between 20-25kt from the southwest. Visible satellite imagery
shows the boundary that is presently over Northern Illinois
stretching northeast through Central Lower Michigan. Within this
feature the clouds have not grown vertically much yet; however, as
the afternoon progresses, instability will steadily increase. The
convergence within the near surface of this boundary will remain
which could further enhance the vertical growth of the cumulus
clouds and allow an isolated/scattered thunderstorm to develop.
Although the focus will continue to be south of I-80, and more
closely south of a Pontiac/Kankakee line after 19z.
Otherwise temperature forecast for today is remaining on track,
with highs pushing back to around 90. The southwest to west winds
will likely allow temps to warm an extra degree or two in the
metro areas, due to the urban heat island effect.
Beachler
&&
.SHORT TERM...
334 AM CDT
Through Tuesday...
Main forecast concerns/challenges are with hot/humid conditions
today and strong/severe thunderstorms probable south of I-80 this
afternoon, and then with active weather in the form of severe
weather and heavy rainfall returning back to the area by midweek.
In the near term, relatively quiet and clear conditions in place
this morning while surface gradient ahead of approaching surface
trough and frontal boundary is allowing for steady south/southwest
winds. With this in place, temps aren't really moving much and
have adjusted temps to reflect only minor temp drops over the next
several hours before temps begin to really rise. Upstream precip
and cloud cover will play a factor with how warm areas will get
today but with most guidance in agreement with this precip
diminishing as it reaches a less favorable environment this
morning, think cloud cover will also be less extensive over the
CWA. Have increased temps for most locations today with low 90s
definitely possible, however, did leave upper 80s for the far
northwest CWA where they could feel more of an impact from this
approaching precip/clouds. Highest max heat indices will then be
in the mid to upper 90s today with the highest south of I-80.
Once again, most guidance in agreement with the current
showers/thunderstorms off to the northwest to diminish right as
they approach the Rockford area around the 11-12z period. This
seems reasonable given both observed and forecast soundings
indicating a less favorable environment in place this morning, and
with warming cloud tops and less lightning activity noted over the
last couple of hours. Do think an isolated shower/storm may reach
the Rockford area, before any lingering precip further diminishes.
However, not anticipating anything severe. Maintained low chance
pops for the Rockford area and then kept slight chance wording for
the rest of northern Illinois as the front pushes through the
morning, with WAA possibly helping for isolated development. With
daytime heating and high dewpoint air in place, instability will
really ramp up across the southern half of the CWA by early/mid
afternoon. This will help set the stage for scattered thunderstorm
development ahead of the front as early as mid afternoon, south
of I-80. With strong/moderate instability and sufficient shear in
place, think robust development is a definite possibility with
large hail and damaging winds the main threat. As front continues
to slide south, this thunderstorm development will exit to the
south by mid evening. Although an isolated shower/thunderstorm
will still be possible for the southern CWA tonight into early
Tuesday morning, mainly dry conditions expected. Fair conditions
return during the day Tuesday low 80s and drier air expected.
Rodriguez
&&
.LONG TERM...
356 AM CDT
Tuesday night through Sunday...
Active weather returns to the area/region as soon as Wednesday
with several periods of possible strong/severe storms from early
Wednesday morning into Wednesday night. Lingering boundary to the
south/southwest will begin to lift back north Tuesday night into
Wednesday morning. This will occur as fairly energetic mid levels
and defined surface low shift east through the Central Plains, and
with strong LLJ/WAA in place. All of this will set the stage for
strong potential for MCS development to the west of the CWA
Tuesday night into Wednesday morning which could track east to the
CWA, following strong instability in place. There will be the
possibility for severe weather through the day Wednesday as this
MCS pushes through. Although some uncertainty is in place with how
the remainder of the day into Wednesday night with unfold owing to
this likely early convection, approaching surface low and frontal
boundary with strong instability and stronger flow aloft is
concerning for possible redevelopment. Persistent strong 850mb
winds focused right over northern Illinois will have no problem
reinforcing/supporting the environment for additional development.
So will need to monitor for additional severe storms in the
afternoon and night, and while moisture will not be lacking, heavy
rainfall and flooding are a definite possibility as well.
Rodriguez
&&
.AVIATION...
For the 18Z TAFs...
Isolated thunderstorms have begun to develop near the TAF sites;
however, the duration of the storms remains very minimal. Expect
this to be the trend for the next few hours and steadily move
south/southeast of the TAF sites by 20-21z. Winds will remain
southwesterly to westerly with speeds between 14-18kt and gusts
nearing 26kt at times. Gusts will slowly diminish shortly after
sunset, then slowly turn northwesterly through this evening. VFR
conds will persist this evening and overnight, as winds then begin
to transition towards the southwest towards daybreak tuesday.
Beachler
&&
.MARINE...
210 AM CDT
Modest low pressure for mid to late June will continue to deepen
as it tracks over Hudson Bay today and then slowly drifts through
northern Quebec through the week. This low will send a cold front
across the lake today and tonight. Ahead of the low...SW Winds
approach 30 kt across northern Lake Michigan, and then quickly
shift wnw and weaken some this afternoon. Higher pressure will
pass over the lake Tuesday into early Wednesday. This will be
followed by a quick moving area of low pressure that will move
east from the central plains early Wednesday and reach the eastern
Great Lakes Thursday morning while passing over the far southern
tip of Lake Michigan. This low will bring a period of
thunderstorms Wednesday and Wednesday night. Weak high pressure
will return to the great lakes Thursday and Friday.
KMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Small Craft Advisory...NEARSHORE WATERS
UNTIL 7 PM Monday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 20, 3:52 AM CST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
452 AM CDT MON JUN 20 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
211000-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
452 AM CDT MON JUN 20 2016 /552 AM EDT MON JUN 20 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
LIMITED THUNDERSTORM RISK...WITH AN ASSOCIATED:
ELEVATED HAIL RISK...UP TO ONE INCH.
ELEVATED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH.
LIMITED EXCESSIVE HEAT RISK.
DISCUSSION:
AN ISOLATED THUNDERSTORM IS POSSIBLE NORTH OF I-88 THIS MORNING
BUT SEVERE WEATHER IS NOT EXPECTED DURING THIS TIME. THE HIGHER
POTENTIAL FOR SCATTERED THUNDERSTORMS AND SEVERE WEATHER WILL BE
THIS AFTERNOON INTO THIS EVENING SOUTH OF I-80.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...
LIMITED SEVERE THUNDERSTORM RISK.
WEDNESDAY...
LIMITED FLOODING RISK.
SIGNIFICANT SEVERE THUNDERSTORM RISK.
THURSDAY THROUGH SATURDAY...
LIMITED THUNDERSTORM RISK.
SUNDAY...
LIMITED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
DISCUSSION:
ACTIVE WEATHER WILL CONTINUE TUESDAY INTO WEDNESDAY NIGHT WHEN
SEVERAL ROUNDS OF THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE
AND PRODUCE HEAVY RAINFALL...WILL BE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON SOUTH OF I-80.
GENERAL STORM MOTION OF THE DAY:
MOVING SOUTHEAST AT 40 MPH.
&&
LMZ740>745-211000-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
452 AM CDT MON JUN 20 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
STRONG WINDS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH EARLY THIS EVENING.
THERE IS A CHANCE OF THUNDERSTORMS TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH
THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-211000-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
452 AM CDT MON JUN 20 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH
THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY.
&&
RODRIGUEZ
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Special weather statement, Jun 20, 11:35 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1235 PM CDT MON JUN 20 2016
ILZ013-014-201815-
COOK IL-DUPAGE IL-
1235 PM CDT MON JUN 20 2016
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN DUPAGE AND CENTRAL COOK
COUNTIES UNTIL 115 PM CDT...
AT 1235 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OAK BROOK...MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHICAGO... CICERO... OAK LAWN...
BERWYN... DOWNERS GROVE... ELMHURST...
LOMBARD... WESTMONT... MAYWOOD...
LISLE... VILLA PARK... ALSIP...
BROOKFIELD... HINSDALE... WESTCHESTER...
LA GRANGE... MIDLOTHIAN... FOREST PARK...
JUSTICE... SUMMIT...
THIS INCLUDES... BROOKFIELD ZOO...TOYOTA PARK...HAWTHORNE PARK...
MORAINE VALLEY COMMUNITY COLLEGE...AND MORTON ARBORETUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4179 8808 4189 8801 4184 8763 4163 8774
TIME...MOT...LOC 1735Z 291DEG 27KT 4183 8796
BEACHLER
Special weather statement, Jun 20, 11:55 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1255 PM CDT MON JUN 20 2016
ILZ011-012-019-020-201830-
LA SALLE IL-KANE IL-KENDALL IL-DE KALB IL-
1255 PM CDT MON JUN 20 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN LA SALLE...WESTERN
KENDALL...SOUTHEASTERN DE KALB AND SOUTHWESTERN KANE COUNTIES UNTIL
130 PM CDT...
AT 1255 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SANDWICH...MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OSWEGO... YORKVILLE... LITTLE ROCK...
PLANO... SANDWICH... HINCKLEY...
SOMONAUK... NEWARK... MILLINGTON...
LISBON...
THIS INCLUDES... SANDWICH FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4163 8876 4178 8866 4169 8834 4147 8849
TIME...MOT...LOC 1755Z 291DEG 27KT 4167 8861
BEACHLER
Special weather statement, Jun 20, 12:38 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
138 PM CDT MON JUN 20 2016
ILZ020-022-201900-
WILL IL-KENDALL IL-
138 PM CDT MON JUN 20 2016
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN KENDALL AND WEST
CENTRAL WILL COUNTIES UNTIL 200 PM CDT...
AT 137 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHOREWOOD...OR NEAR PLAINFIELD...MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JOLIET AROUND 145 PM CDT.
MINOOKA AND SHOREWOOD AROUND 150 PM CDT.
CHANNAHON AROUND 155 PM CDT.
NEW LENOX...INGALLS PARK...ELWOOD AND ROCKDALE AROUND 200 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FAIRMONT...CREST HILL...
PRESTON HEIGHTS AND CRYSTAL LAWNS.
INCLUDING THE FOLLOWING INTERSTATES...
I-55 BETWEEN MILE MARKERS 244 AND 258.
I-80 BETWEEN MILE MARKERS 120 AND 141.
I-355 NEAR MILE MARKER 1.
THIS INCLUDES... UNIVERSITY OF ST. FRANCIS...CHANNAHON STATE PARK...
CHICAGOLAND SPEEDWAY ROUTE 66 RACEWAY...JOLIET JUNIOR COLLEGE...AND
JOLIET SLAMMERS BASEBALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4153 8787 4132 8810 4142 8825 4146 8825
4146 8831 4155 8845 4164 8835
TIME...MOT...LOC 1837Z 301DEG 25KT 4156 8831
RCLocal storm report, Jun 20, 12:41 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
141 PM CDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 5 SW PLAINFIELD 41.56N 88.27W
06/20/2016 E0.25 INCH KENDALL IL NWS EMPLOYEE
&&
RCThunderstorm Wind, Kendall
- When
- June 20, 12:43 PM CST
- Where
- Kendall County, 2.45 mi NE of White Willow
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.497, -88.350
Tree limbs down, trees snapped and leaning power poles with wires down as well as lightweight metal debris from farm structures near and along Grove Rd.
Thunderstorm Wind, Will
- When
- June 20, 12:43 PM CST
- Where
- Will County, 1 mi W of Shorewood to Shorewood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.520, -88.219
Tree limbs of varying sizes and a few trees snapped, as well as a bent flag pole.
Hail, Will
- When
- June 20, 12:43 PM CST
- Where
- Will County, 2 mi W of Shorewood
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.520, -88.239
Winds of 40 mph also reported.
Thunderstorm Wind, Will
- When
- June 20, 1:02 PM CST to 1:12 PM CST
- Where
- Will County, Elwood to Manhattan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.400, -88.120
Tree limbs of varying sizes and power lines down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Oklahoma, June 20, 20161 death · 1 event
- Hail and Damaging Winds in New York, June 20, 2016$552,000 · 1 in hail · 49 events
- Hail and Damaging Winds in Illinois, June 20, 2016$232,000 · 1.75 in hail · 15 events
- Damaging Winds in Vermont, June 20, 2016$24,000 · 50 kt wind · 7 events
- Damaging Winds in New York, June 20, 2016$23,000 · 55 kt wind · 4 events
- Hail and Damaging Winds in New York, June 20 to 21, 2016$18,000 · 2 in hail · 7 events
- High Wind and Strong Wind in Michigan, June 20, 2016$17,000 · 50 kt wind · 7 events
- Damaging Winds in Indiana, June 20, 201660 kt wind · 15 events
- Hail and Damaging Winds in New York, June 20 to 21, 20161 in hail · 14 events
- Excessive Heat in California, June 20 to 22, 201613 events
- Hail and Damaging Winds in Missouri, June 20, 2016$11,000 · 1.5 in hail · 10 events
- Damaging Winds in Indiana, June 20, 2016$14,000 · 61 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 646355, 646356, 646357, 646358.